#### Meeting time (overnight pilgrims):

8.00am @ Our Lady of the Way Catholic Church, Emu Plains [15 Troy Street, Emu Plains; altitude: 32m]

## Pilgrimage Commissioning Mass:

8.30 – 9.15am @ Our Lady of the Way Catholic Church, Emu Plains

## Briefing (immediately following Mass)

9.15 – 9.30am @ Our Lady of the Way Catholic Church, Emu Plains

#### Morning Tea:

9.30 - 10.00am @ Our Lady of the Way Parish Hall, Emu Plains

## Walking Details (Classic Pilgrimage):

Start Point	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty	
Our Lady of the Way, Emu Plains	10.15am	Elizabeth / Marge's Lookout	11.30am	1 hour 15 min	4.0	Moderate	
Group reflection + personal prayer: 11.30 – 12.15pm @ Elizabeth / Marge's Lookout							
Elizabeth / Marge's Lookout	12.15pm	Glenbrook Lagoon	1.00pm	45 min	3.5	Easy	
	Lunch: 1.00 – 1.30pm @ Glenbrook Lagoon						
Glenbrook Lagoon	1.30pm	St Finbar's Church Glenbrook	1.45pm	15 min	1.0	Easy	
Total Ascent: 265	Total Ascent: 265     Total Descent: 96			TOTAL DISTANCE	8.5 km	Overall: Grade 3	

#### Finnies Fiesta:

2.00 – 5.00pm @ St Finbar's Parish Hall, Glenbrook [46 Levy Street, Glenbrook; altitude: 201m]

## Prayer + Adoration:

5.30pm @ St Finbar's Catholic Church, Glenbrook

#### Dinner:

6.45pm @ St Finbar's Parish Hall, Glenbrook

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>Pilgrims need to have breakfast before beginning the walk and must bring their own lunch and afternoon tea for this day of walking.</li> <li>This is a moderate day walk that takes in a number of interesting historical features as it ascends from the plains into the mountains. There is one steep and long set of steps to ascend from the Knapsack Viaduct to Elizabeth / Marge's Lookout.</li> <li>There will be a time of prayer and reflection at Elizabeth / Marge's Lookout</li> <li>Significant sights on the walk include: <ul> <li>Knapsack Viaduct</li> <li>Elizabeth Lookout / Marge's Lookout</li> <li>Views over the Nepean River and Sydney Basin</li> <li>Glenbrook Lagoon</li> </ul> </li> </ul>	<ul> <li>There are no water refill points or toilets between Our Lady of the Way Church and St Finbar's Church. Pilgrims need to carry a minimum of 2.5 L of water between these points.</li> <li>The pilgrimage leaders carry a 'toilet pack' (shovel, toilet paper and hand sanitizer) that can be used at any time – just find a tucked away spot, dig a hole about 15 cm deep, do your business, throw in any toilet paper used and put a rock on top to hold it down, then backfill so there's no evidence you've been there!</li> <li>One cold shower is available at Glenbrook Parish.</li> <li>Emu Plains Station is approximately 2.2 km from Our Lady of the Way Church; Glenbrook Station is approximately 1.4 km from St Finbar's Church.</li> </ul>

6.30 – 7.15am @ St Finbar's Parish Catholic Church, Glenbrook [46 Levy Street, Glenbrook; altitude: 201m]

Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty
7.45am	Long Angle / Sun Valley Junction	10.00am	2 hour 15 min	7.5	Moderate
	Morning tea: 10.0	0 – 10.15am @ Long A	ngle Valley Creek		
F	Personal prayer and reflect	<i>tion</i> : 10.15 – 10.45am (	Description: Description of the second se	ek	
10.45am	Long Angle Valley Entry	12.15pm	1 hour 30 min	4.5	Moderate
	Lunch: 12.15 -	- 12.45pm @ Long Ang	le Valley Entry		
12.45pm	St Thomas Aquinas Church, Springwood	2.00pm	1 hour 15 min	4.0	Easy
Total	Descent: 440m		TOTAL DISTANCE	16.0 km	Overall: Grade 3
	7.45am P 10.45am 12.45pm	7.45amLong Angle / Sun Valley JunctionMorning tea: 10.0Personal prayer and reflect10.45amLong Angle Valley EntryLunch: 12.15 -12.45pmSt Thomas Aquinas	7.45amLong Angle / Sun Valley Junction10.00amMorning tea: 10.00 – 10.15am @ Long A Personal prayer and reflection: 10.15 – 10.45am @10.45amLong Angle Valley Entry12.15pm10.45amLong Angle Valley Entry12.15pm12.45pmSt Thomas Aquinas Church, Springwood2.00pm	7.45amLong Angle / Sun Valley Junction10.00am2 hour 15 minMorning tea: 10.00 – 10.15am @ Long Angle Valley Creek Personal prayer and reflection: 10.15 – 10.45am @ Long Angle Valley Creek10.45amLong Angle Valley Entry12.15pm1 hour 30 minLunch: 12.15 – 12.45pm @ Long Angle Valley Entry12.45pmSt Thomas Aquinas Church, Springwood2.00pm1 hour 15 min	7.45amLong Angle / Sun Valley Junction10.00am2 hour 15 min7.5Morning tea: 10.00 – 10.15am @ Long Angle Valley Creek Personal prayer and reflection: 10.15 – 10.45am @ Long Angle Valley Creek10.45amLong Angle Valley Entry10.45amLong Angle Valley Entry12.15pm1 hour 30 min4.5Lunch: 12.15 – 12.45pm @ Long Angle Valley Entry12.45pm1 hour 15 min4.0

Self-care session:

4.30pm @ St Thomas Aquina Primary School Hall, Springwood [168 Hawkesbury Road, Springwood, altitude: 337m]

## Prayer + Adoration:

5.30pm @ St Thomas Aquinas Church, Springwood

# Dinner:

6.45pm @ St Thomas Aquinas Primary School Hall, Springwood

# Night Prayer:

9.00pm @ St Thomas Aquinas Primary School Hall, Springwood

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This is a comfortable day walk, suitable for those of moderate fitness levels. There are a number of significant ascents and descents between Mount Riverview and Winmalee including the infamous concrete hill ascent to Rickard Road, a short but technical descent to reach the stunning Blue Gum Forest of Sun Valley and Long Angle Valley and a long ascent out of Long Angle Valley. The valley floor itself is beautiful and flat. Some road walking at the end of the day is required to reach St Thomas Aquinas church.</li> <li>You are invited to take some time in the afternoon to explore the beautiful bushy property of Saint Thomas Aquinas / Saint Columba's College (former Sydney Archdiocesan seminary: 1909 - 1977) or take time for personal prayer in the church.</li> <li>Significant sights on the walk include: <ul> <li>Glenbrook Lagoon</li> <li>Cripple Creek Reserve</li> <li>Long Angle Valley</li> <li>Saint Columba's College</li> </ul> </li> </ul>	<ul> <li>There are no water refill points or toilets between St Finbar's Church and St Thomas Aquinas School. Pilgrims need to carry a minimum of 3 L of water. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>Train stations accessible along the route include Blaxland and Warrimoo Stations. Springwood Station is approximately 3.5 km from St Thomas Aquinas Church.</li> <li>One warm shower is available at St Thomas Aquinas School.</li> </ul>

## Morning Mass

6.30 – 7.15am @ St Thomas Aquinas Church, Springwood [168 Hawkesbury Road, Springwood, altitude: 337m]

## Walking Details:

Start Point	Start Time	e End Point	End Time	Estimated duration	Distance (km)	Difficulty
St Thomas Aquinas Church, Springwood	7.45am	Hunter Way, Faulconbridge	9.45am	2 hour	5.5	Moderate
		Snack: 9.45 – 10.00am @	Hunter Way, Faulconb	oridge <i>(water refill availab</i>	le)	
Hunter Way, Faulconbridge	10.00am	Faulconbridge Ridge Lookout	11.00am	1 hour	3.5	Easy
		Morning Tea: 11.00am	– 11.30am @ Faulco	nbridge Ridge Lookout		
Faulconbridge Ridge Lookout	11.30am	Linden Ridge Track Head	1.00pm	1 hour 30 min	2.5	Hard
		Lunch: 1.00 –	1.30pm @ Linden Rid	ge Track Head		
Linden Ridge Track Head	1.30pm	Linden Observatory	4.00pm	2 hour 30 min (suggested time of personal prayer)	8.5	Moderate
Total Ascent: 515m		Total Descent: 326m		TOTAL DISTANCE	20.0 km	Overall: Grade 4

## (optional) Observatory Tour TBC

5.00pm @ Linden Observatory [Glossop Rd, Linden, altitude: 526m]

## Dinner:

6.30pm @ Linden Observatory [Glossop Rd, Linden]

## Group Reflection + Night Prayer

8.00pm @ Linden Observatory [Glossop Rd, Linden]

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This is a long day of walking and a high level of endurance is required. The walk begins by following a local undulating bush track through Birdwood Gully to reach Faulconbridge. The route then heads out along Faulconbridge Ridge (road walking) before descending steeply to Linden Creek and then ascending steeply to reach the end of Linden Ridge. From here the route follows the gently undulating ridge in a generally south-westerly direction to reach Linden.</li> <li>The stretch along Linden Ridge is an ideal opportunity to enjoy some personal prayer time and reflection.</li> <li>Significant sights on the walk include:</li> <li>Birdwood Gully</li> <li>Linden Ridge with views of Mount Banks and Mount Hay</li> <li>Linden Observatory (c. 1938 – 1948)</li> </ul>	<ul> <li>There is a water refill point near Hunter Way, Faulconbridge. Pilgrims need to carry a minimum of 2 L of water to this point, and a minimum of 3 L between Hunter Way and Linden Observatory. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>Springwood and Faulconbridge Train Stations can be accessed for those finding the walk difficult or wishing to walk only the first section of the track on this day. Linden Observatory is approximately 2.0 km from Linden Train Station.</li> <li>1 warm shower is available at Linden Observatory.</li> </ul>

## Morning Prayer:

6.30 – 6.45am @ Linden Observatory [Glossop Rd, Linden, altitude: 526m]

#### Walking Details:

Start Point	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty
Linden Observatory	7.15am	Paradise Pool	8.45am	1 hour 30 min	2.0	Moderate
		Snack: 8	8.45 – 9.00am @ Para	dise Pool		
Paradise Pool	9.00am	Burgess Falls	11.00am	2 hour	5.5	Moderate
		Morning Tea	: 11.00 – 11.15am @	Burgess Falls		
		Personal prayer and	<i>reflection</i> : 11.15 – 11.	45am @ Burgess Falls		
Burgess Falls	11.45am	Gloria Park, Hazelbrook	12.45pm	1 hour	3.0	Easy
		Lunch: 12.45	– 1.15pm @ Gloria Pa	ark, Hazelbrook		•
Gloria Park, Hazelbrook	1.15pm	Santa Maria Hall, Lawson	1.45pm	30 min	1.0	Easy
		a Maria Centre have provic afternoon for <i>personal pra</i>	-			-
Total Ascent: 516m	Tota	l Descent: 324m		TOTAL DISTANCE	11.5 km	Overall: Grade 3

Dinner:

6.45pm @ Santa Maria Hall, Lawson [253 Great Western Highway, Lawson]

## Night Prayer:

9.00pm @ Santa Maria Hall, Lawson

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This walk begins with a short but technical descent to reach Paradise Pool and then follows a series of undulating fire trails through the bush in the area around Woodford Dam to reach Hazelbrook. The route then follows a local bush track past a number of very pretty waterfalls on route to Our Lady of the Nativity, Lawson. A short amount of road walking is required at the end of the route to reach Our Lady of the Nativity Church.</li> <li>Significant sights on the walk include: <ul> <li>Paradise Pool</li> <li>Burgess Falls</li> <li>Oaklands Falls</li> <li>Horseshoe Falls</li> <li>Fairy Falls</li> </ul> </li> <li>Aboriginal Cave and Wells</li> <li>Labyrinth and sensory prayer walk at the Santa Maria Centre</li> <li>You are invited to take some time in the afternoon for personal prayer either in the church or somewhere on the grounds of the Santa Maria Centre.</li> </ul>	<ul> <li>There are no toilets or water refill points between Linden Observatory and Gloria Park. Pilgrims need to carry a minimum of 3 L of water between these points. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>Our Lady of the Nativity Church is approximately 1.5 km from both Lawson and Hazelbrook Train Stations.</li> <li>1 warm shower is available at Santa Maria Centre.</li> </ul>

6.30 – 7.15am @ Our Lady of the Nativity Parish, Lawson [254 Great Western Highway, Lawson; altitude: 717m]

Start Point	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty
Our Lady of the Nativity, Lawson	7.45am	Booth Rd	9.30am	1 hour 45 min	6.5	Easy
		Snack	:: 9.30 – 9.45am @ E	ooth Rd		
Booth Rd	9.45am	1931 Shelter Cave	11.30am	1 hour 45 min	2.5	Hard
		Morning Tea: 1	1.30 – 12.00pm @ 1	931 Shelter Cave		
1931 Shelter Cave	12.00pm	Wentworth Falls Lake	1.15pm	1 hour 15 min	4.0	Moderate
	Lunch (long): 1.15 – 2	2.30pm @ Wentworth Fal	ls Lake <i>(toilets and v</i>	ater available; take a dip in	the lake if you want!)	·
Wentworth Falls Lake	2.30pm	Blue Mountains Grammar School Hall	3.00pm	30 min	2.5	Easy
		Blue Mountains Gram	mar School is located	on a beautiful property.		
	You are invited to ta	ke some time in the afterr	noon for <i>personal pra</i>	ayer and reflection in the gro	ounds of the school.	
Total Ascent: 932m	Total D	Descent: 777m		TOTAL DISTANCE	15.5 km	Overall: Grade 4

*Group Reflection + Night Prayer* 8.00pm @ Blue Mountains Grammar School Hall

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This day begins with a local walk past the pretty 'Fairy Falls' before a short section of road walking connects the track with the historic Bruce's walk which began as a maintenance track for the power supply in 1931 and was cleared again in 1986 by two local walkers – Jim Smith and Wilf Hilder. This section of the walk has two steep descents and ascents (into and out of valleys) that are quite difficult and require a moderate level of fitness. Walkers are encouraged to wear long sleeves and pants for this stretch of the walk as some of the vegetation can be quite scratchy.</li> <li>Significant sights on the walk include: <ul> <li>Fairy Falls</li> <li>Creek crossings</li> <li>Artifacts associated with Bruce's walk including: <ul> <li>Signs</li> <li>Ladders</li> <li>Seats</li> <li>Shelter Caves</li> <li>Wentworth Falls Lake (you're welcome to take a dip!)</li> <li>Views of the Jamison Valley</li> </ul> </li> <li>There is a small supermarket in Wentworth Falls for restocking.</li> <li>You are invited to take some time in the afternoon for personal prayer in the grounds of the school.</li> </ul> </li> </ul>	<ul> <li>There are no water refill points or toilets between Our Lady of the Nativity, Lawson and Wentworth Falls Lake. Pilgrims need to carry a minimum of 3 L of water between these points. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>The route passes by Lawson and Wentworth Falls Stations.</li> <li>Blue Mountains Grammar School and Saint Francis Xavier Church, Wentworth Falls are about 15 minutes from one another.</li> <li>Six warm showers are available at BMGS.</li> </ul>

## Feast of the Epiphany Sunday Mass:

8.00 – 8.45am @ St Francis Xavier Church, Wentworth Falls [ 3 Day St, Wentworth Falls, altitude: 872m]

Walking D	etails:
-----------	---------

Start Point	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty	
St Francis Xavier, Wentworth Falls	9.00am	Back of the Sisters Lookout	11.00am	2 hours	5.0	Hard	
Morning Tea: 11.00 – 11.30am @ Back of the Sisters Lookout							
Back of the Sisters Lookout	11.30am	Leura Cascades	1.00pm	1 hour 30 min	3.5	Moderate	
		Lunch: 1.00 – 1.30pm (	@ Leura Cascades (toil	ets and water available)			
Leura Cascades	1.30pm	St Canice's Catholic Church, Katoomba	2.15pm*	45 min*	2.5*	Moderate	
The parish community of the Upper Blue Mountains have a 24 hour Adoration Chapel at St Canice's Katoomba which includes a beautiful image of the nativity. You are invited to take some time in the afternoon for <i>personal prayer and reflection</i> in the chapel or St Canice's Church.							
Total Ascent: 1126m     Total Descent: 1015m     TOTAL DISTANCE     11.0 km     Overall: Grade 4							

## Personal Adoration:

From 4.30pm @ St Canice's Adoration Chapel, Katoomba [158 Katoomba Street, Katoomba, altitude: 1008m]

Pilgrims are invited to take a 1 hour timeslot for personal prayer before the Blessed Sacrament in the chapel. Adoration will be available from 4.30pm until 5.30am.

## Dinner:

6.45pm @ St Canice's Hall, Katoomba

## Night Prayer:

9.00pm @ St Canice's Hall, Katoomba

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This day of walking follows some of the well-known walking tracks in the mountains including the Valley of the Waters track and Prince Henry Cliff Walk. There are a number of ascents and descents as the route dips into small gullies, but the route stays above the cliff line. This day has the highest total ascents and descents of any day and so you'll feel your legs at the end!</li> <li>Significant sights on the walk include: <ul> <li>Various water falls and lookouts</li> <li>Golf Link Lookout</li> <li>Queen Victoria Lookout</li> <li>Empress Lookout</li> <li>Bridal Veil Lookout</li> <li>Olympian Rock</li> <li>Elysian Rock</li> <li>Millamurra Lookout</li> <li>Tallawarra Lookout</li> <li>There Sisters</li> <li>Views of the Jamison Valley</li> </ul> </li> <li>* Pilgrims may want to extend this day of walking by visiting the famous Three Sisters lookout. If some would like to take up this opportunity then the group will divide shortly after leaving Leura Cascades.</li> <li>A supermarket and chemist are near the church in Katoomba for restocking.</li> <li>Pilgrims are invited to take a 1 hour timeslot for personal prayer before the Blessed Sacrament in the chapel. Adoration will be available from 4.30pm until 5.30am.</li> </ul>	<ul> <li>There are several water refill points and toilets along this route. Pilgrims will not need to carry more than 2 L of water at any one time. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>The walk does not pass directly by any train stations, however train stations at both ends of the walk (Wentworth Falls and Katoomba) are only a short distance from the churches.</li> <li>1 warm shower is available at St Canice's Church.</li> <li>There is a large supermarket close to the church in Katoomba where pilgrims are encouraged to purchase fruit for Days 6 and 7 of the pilgrimage.</li> </ul>

## Morning Prayer.

7.00 – 7.15am @ St Canice's Church, Katoomba [158 Katoomba Street, Katoomba; altitude: 1008m]

Walking Details:						
Start Point	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty
St Canice's Church, Katoomba	7.45am	Indigenous History Exhibit	9.15am	1 hour 30 min	4.0	Moderate
	S	nack: 9.15 – 9.30am @ Ir	ndigenous History Ext	nibit / Old Explorer's Tree S	ite	
Indigenous History Exhibit	9.30am	Hydro Majestic, Medlow Bath	10.30am	1 hour	3.5	Easy
	Morning Te	a: 10.30 – 11.00am @ H	ydro Majestic, Medlov	v Bath <i>(toilets and water re</i>	fill available)	
Hydro Majestic, Medlow Bath	11.00am	Blackheath township	1.00pm	2 hour	7.0	Easy
	Lunch:	1.00 – 1.30pm @ The Ga	ardens Park, Blackhea	ath <i>(toilets and water refill a</i>	vailable)	
The Gardens Park, Blackheath	1.30pm	Sacred Heart Church, Blackheath	1.45pm	15 min	0.5	Easy
Total Ascent: 382m	Total I	Descent: 307m		TOTAL DISTANCE	15 km	Overall: Grade 3
<i>Pilgrimage Final Mass:</i> 3pm @ Sacred Heart Ch	urch, Blackheath [18	3 Inconstant Street, Black	kheath, altitude 1083n	ן		
Feast of the Epiphany D 5.00pm @ Sacred Heart						
Night Prayer:						

9.00pm @ Sacred Heart Hall, Blackheath

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>This is a comfortable day walk with only moderate ascents and descents.</li> <li>Tea, coffee and snacks are available at the Hydro Majestic Hotel.</li> <li>Significant sights on the walk include: <ul> <li>North's Lookout</li> <li>Explorer's Tree</li> <li>The Hydro Majestic Hotel</li> <li>Views of the Megalong Valley</li> <li>Mark Foy's Tomb</li> </ul> </li> <li>The pilgrimage final Mass will be held on this day, but pilgrims are invited to stay an additional night to join the Thanksgiving Celebrations at the Chapel of the Magi, Bell.</li> <li>In the past, some of the pilgrims have enjoyed a celebratory drink together on this evening at one of the local Blackheath pubs.</li> </ul>	<ul> <li>There is a water refill point and toilets at The Hydro Majestic Hotel; pilgrims will not need to carry more than 2 L of water at any one time. The pilgrimage leaders carry a 'toilet pack' that can be used at any time.</li> <li>The route passes by both Medlow Bath and Blackheath Stations (and near Katoomba Station).</li> <li>One cold shower is available at Sacred Heart, Blackheath.</li> </ul>

## Morning Prayer:

7.00 – 7.15am @ Sacred Heart Church, Blackheath [18 Inconstant Street, Blackheath, altitude 1083m]

# Details (NOTE THAT THERE IS NO PILGRIMAGE WALK ON THIS DAY):

	Start Time	End Point	End Time	Estimated duration	Distance (km)	Difficulty
Sacred Heart Church Blackheath	8.15am	Blackheath Train Station	8.30am	30 min	0.5	Easy
		Train	(or car) Travel: 8.35 – 8	.51am		
Bell Train Station	9.00am	Chapel of the Magi	9.30am	30 min	2.5	Easy
	Sr	nack: 9.30 – 9.45am @ (	Chapel of the Magi <i>(toile</i>	ets and water refill availab	le)	
Total Ascent: 504m	Total [	Descent: 569m		TOTAL DISTANCE	3.0 km	Overall: Grade 3

# Thanksgiving Morning Tea

11.00am @ Chapel of the Magi, Bell

Track + other notes:	Toilets, showers, water refills + train stations:
<ul> <li>There is no walking on this day. Pilgrims should bring an Opal / credit card to travel by train between Blackheath and Bell.</li> <li>The Chapel of the Magi is a humble, open-air chapel on a bush property in Bell. The property was purchased in 2015 to coincide with the first Epiphany Pilgrimage, and was intended as the final destination for the journey, where the placement of each pilgrim's stone would gradually lead to the construction of a chapel (see the journal for more information). At some point in the future, it is hoped that a small cabin will be built at the property for pilgrims to enjoy upon finishing their journey.</li> <li>In 2019 – 2020, bushfires swept across the Darling Causeway and through the township of Bell destroying homes and impacting properties including those adjacent to the chapel. Praise be to God and through the efforts of NSW RFS, the chapel was not affected by the fire. Unfortunately, the walking track from Mount Victoria to Bell was heavily damaged and it is currently not possible to walk the final leg of the journey to Bell.</li> <li>Significant sights on the trip to Bell include: <ul> <li>views of the upper Grose Valley</li> <li>Views of the Wollemi National Park</li> </ul> </li> </ul>	<ul> <li>Water and a toilet is available at the Chapel of the Magi.</li> <li>No showers are available at the Chapel of the Magi.</li> <li>Bell train station is a 10 – 15 minute walk from the chapel.</li> <li>There are trains from Bell to Sydney at 11.44am, 12.46pm and 1.50pm, and from Bell to Lithgow at 12.46pm and 2.47pm.</li> </ul>